# SDR ASAA2022120141010

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,121 hours, 15,434 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F853
- Condition: Faulted
- Location: Wx Radar System
- Part time: 28,507 hours, 8,489 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON BOARD WEATHER RADAR INDICATES/SHOWS NON EXISTENT WEATHER/RADAR RETURNS ON BOTH THE LEFT AND RIGHT ND FROM THE 1 O'CLOCK POSITION TO THE 3 O'CLOCK IN MANUAL MODE. RADAR TILT ADJUSTMENTS SHOW GROUND CLUTTER ONLY IN THIS AREA FIRST. UPON TILTING DOWN. GROUNDED - YES. REPLACED ANTENNA DRIVE UNIT AND PLATE WX RADAR OPS NORMAL REF B737-800 AMM 34-43-00.
